# SDR ASAA0580468

- Difficulty date: August 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59128526
- Condition: Cracked
- Location: Fs 38-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND NOSE LANDING GEAR WHEELWELL RIGHT SUPPORT FRAME UPPER FASTENER CRACKED.  STOP DRILLED CRACK.  INSTALLED REPAIR ANGLE, SHIM, AND CLIP.  (M)
